# SDR 98ZZZX1272

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N13WD
- Make and model: Hughes 369HS
- Aircraft serial: 685
- Engine: Allsn 250C20
- System (JASC): 7320 · Fuel Controlling System
- Part: Case Half
- Part number: 68774210
- Condition: Eroded
- Location: Comp Module
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SLIGHT RUB WAS HEARD IN THE COMPRESSOR WHEN THE N1 WAS ROTATED.  UPON CASE HALF REMOVAL FOR INSPECTION, SEVERE VANE EROSION WAS FOUND.  THE CHORD OF ONE VANE WAS SO THIN AS TO CAUSE THE VANE TO BEND AND RUB ON THE COMPRESSOR ROTOR.  SUBMITTER SUSPECTS CASE HALF INSPECTIONS FOR OPERATION IN AN EROSIVE ENVIRONMENT WERE NOT CARRIED OUT PER THE MM.
